March 7th, 2013

  • dkwgdk

Mood Swings: Mirena Or My Meds?

Hey y'all--

TL; DR: 2 years into Mirena, my mood issues have suddenly intensified. I suspect my depression meds are crapping out, but wondering if anyone has had mood issues show up this far in to using the device. The rest is behind a cut for brief discussion of mood symptoms and calories-per-day that might be triggering.

Collapse )

Gynefix, finally, but things are far from peachy...

So I got my Gynefix about a month and a half ago, hoping beyond hope that it would stay put (where my previous two Flex-Ts HAD NOT). Insertion was stressful, I was drugged up and sobbing, but it was done and that was that. I walked out of the clinic (Willow Women's Clinic in Vancouver) feeling defeated and woozy, and decided that if this contraption doesn't work out it's not worth the pain and possibility of failure to try again. Doctor Wiebe was nice, helpful, and said she sees a lot of women like me come in for the Gynefix--people who have had bad luck with other IUDs expelling or moving.

I got the Gynefix on my period, which was all fine. Period finished, everything seemed good. I still got a slight twinge in my abdomen where I thought I could feel the string anchored every now and again, but that could have just been my imagination.

A few weeks later...

Cervical pain. Pardon my language, but fuck. Cervical pain when pooping, when exercising (especially riding my bike over bumps) and everything else.

Collapse )


Don't get me wrong, the pain isn't bad. On a scale of 1-10 it's about a 3 at most, and not all the time. I've been checking my string now and again and it SEEMS to be okay... perhaps a bit longer than it was at first, but if so only by half an inch or less.

I haven't had any strange discharge other than the spotting, and there's been no strange smells. However, when I checked my string today and felt around my cervix a bit, there was a small glob of bright red blood on my finger after--about the size of the head of a pin.

I have an appointment with my doctor next Wednesday, so there's not real point to this post other than to perhaps reassure me or reaffirm my fears.

All of the Gynefix updates I've read on here have been lovely and rosy, with no cramps or anything. Has anything like this happened to anyone else? Be it with a Gynefix or any other kind of IUD?

Also, should I be worried about PID? I've been feeling under the weather for the past few months (before the Gynefix), and the achy pain in my abdomen and uterus has only been changing, but not going away. I know PID can be quite subtle, so this also has me worried. What other signs should I look out for?

Also, if everything IS fine and it's just my body getting used to the device, will this get better? It was fine before, and then it got worse... that's what's worrying me most right now. I'm not sure if I want to deal with this constant, low-level pain, especially during sex (and especially since anal sex is out of the question, as anything going on in my butt hurts my cervix/uterus). GAH.

Anyways, thanks all. But if this doesn't work out, it's back on the pill for me... so, if my worst fears are justified, I might not be a Diva for too much longer. :(
IvyEnvenom

Pain When Sneezing

Today is the official two week mark for IUD insertion and its been a fairly easy process for me so far. Today and one time before today since the insertion I've had a sharp pain around the uterine area when I sneeze. The pain has only ever happened when I sneezed while sitting.. It's never happened if I sneezed while standing. It's a sharp pain that causes me to cringe for a second and then it dissipates, lasting less than five seconds. I'm not sure my IUD had anything to do with it or if its worsened because of the IUD. I've experienced a pain like this once pre-IUD and that was last summer, it was the first day of my period and I sneezed while I was driving and got that pain. At that point it didn't alarm me too much because it was gone right away and it never happened again until after the IUD insertion. It's only happened a grand total of three times, it's not like every time I sneeze my uterus has a seizure. Just wondering if this may be something of alarm.

As a side note, I have been completely unable to stop eating all day long. Is this a side effect? I haven't heard a lot of complains about weight gain and it's not a major concern, I just don't think I can afford enough groceries to keep eating at this rate. My period is about ten days away (according to the iPeriod app anyway), but it has been consistently irregular for the past three months, so possibly this is PMS?

Posted via LiveJournal app for iPhone.